# SDR SWAA2016102408979

- Difficulty date: October 22, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 42,066 hours, 24,522 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250425030
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE AT FL410, EGT SURGED TO 810 DEGREE. RAN SURGE QRC/QRH AND HAD TO RUN NR 2 AT IDLE TO MAINTAIN EGT 500 DEGREE.  DID NOT SHUT DOWN NR 2. USED ENGINE NORMALLY AT 10,000 MSL. NO VIBRATION NO N1/N2 OR OIL ISSUES. JUST ERRATIC EGT UNTIL LOWER ALTITUDE.  NR 2 THRUST REVERSER NOT USED.  R & R THE NR 2 ENGINE J10 HARNESS IAW AMM.
